JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A RELATIONSHIP BETWEEN VERTICES AND QUASI-ISOMORPHISMS FOR A CLASS OF BRACKET GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A RELATIONSHIP BETWEEN VERTICES AND QUASI-ISOMORPHISMS FOR A CLASS OF BRACKET GROUPS
Yom, Peter Dong-Jun;
  PDF(new window)
 Abstract
In this article, we characterize the quasi-isomorphism classes of bracket groups in terms of vertices using vertex-switches. In particular, if two bracket groups are quasi-isomorphic, then there is a sequence of vertex-switches transforming a collection of vertices of a group to a collection of vertices of the other group.
 Keywords
Butler groups;;quasi-decomposable bracket groups;quasi-isomorphisms;
 Language
English
 Cited by
1.
ON QUASI-REPRESENTING GRAPHS FOR A CLASS OF B(1)-GROUPS, Journal of the Korean Mathematical Society, 2012, 49, 3, 493  crossref(new windwow)
 References
1.
D. Arnold and C. Vinsonhaler, Representing graphs for a class of torsion-free abelian groups, Abelian group theory (Oberwolfach, 1985), 309-332, Gordon and Breach, New York, 1987

2.
D. Arnold and C. Vinsonhale, Duality and invariants for Butler groups, Pacific J. Math. 148 (1991), no. 1, 1-10 crossref(new window)

3.
D. Arnold and C. Vinsonhale, Isomorphism invariants for abelian groups, Trans. Amer. Math. Soc. 330 (1992), no. 2, 711-724 crossref(new window)

4.
D. Arnold and C. Vinsonhale, Quasi-isomorphism invariants for two classes of finite rank Butler groups, Proc. Amer. Math. Soc. 118 (1993), no. 1, 19-26 crossref(new window)

5.
C. De Vivo and C. Metelli, Z2-Linear Order-Preserving Transformations of Tents, Ricerche. Mat. 51 (2002), no. 1, 159-184

6.
C. De Vivo and C. Metelli, A Constructive solution to the base change decomposition problem in $\beta^{(1)}-groups$, Rings, modules, algebras, and abelian groups, 119-132, Lecture Notes in Pure and Appl. Math. 236, Dekker, New York, 2004

7.
L. Fuchs and C. Metelli, On a class of Butler groups, Manuscripta Math. 71 (1991), no. 1, 1-28 crossref(new window)

8.
H. P. Goeters and W. Ullery, The Arnold-Vinsonhaler invariants, Houston J. Math. 20 (1994), no. 1, 17-25

9.
H. P. Goeters, W. Ullery, and C. Vinsonhaler, Numerical invariants for a class of Butler groups, Abelian group theory and related topics (Oberwolfach, 1993), 159-172, Contemp. Math. 171, Amer. Math. Soc., 1994

10.
P. Hill and C. Megibben, The classification of certain Butler groups, J. Algebra 160 (1993), no. 2, 524-551 crossref(new window)

11.
P. Yom, A characterization of a class of Butler groups, Comm. Algebra 25 (1997), no. 12, 3721-3734 crossref(new window)

12.
P. Yom, A characterization of a class of Butler groups. II, Abelian group theory and related topics (Oberwolfach, 1993), 419-432, Contemp. Math. 171, Amer. Math. Soc., 1994